A set of uniqueness for functions, analytic and bounded in the unit disc

Åke Samuelsson University of California, Riverside, Cal., USA

TBD mathscidoc:1701.332272

Arkiv for Matematik, 7, (2), 193-200, 1967.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 198 downloads ] [ 0 comments ]
@inproceedings{åke1967a,
  title={A set of uniqueness for functions, analytic and bounded in the unit disc},
  author={Åke Samuelsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438860805081},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={2},
  pages={193-200},
  year={1967},
}
Åke Samuelsson. A set of uniqueness for functions, analytic and bounded in the unit disc. 1967. Vol. 7. In Arkiv for Matematik. pp.193-200. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438860805081.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved